# SDR HDNA2017030515

- Difficulty date: March 5, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Aircraft time: 14,713 hours, 18,633 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: UNK
- Condition: Melted
- Location: Sense
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PLASTIC TUBING "SENSE" LINE FOR BLEED AIR INDICATING ANNUNCIATION MELTED DUE TO IMPROPER ROUTING CAUSING THE BLEED AIR FAIL CAUTION TO ILLUMINATE.
